Does Rash Mean I Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes (sometimes very serious necessitating stopping meds Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »

rash/hives and HIV Medication

My partener has a rash and hives on his face and arms and is currently taking Norvir, Prezista and... Read more »
Articles
The Well Project

Women and HIV/AIDS

...do as well as HIV+ men. Although treatment seemsto work as well in women, in some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Well Project

What Is HIV?

...HIV infection may show up within two to four weeks of exposure to HIV, and can include fever, swollen glands, muscle aches, or rash. Some people do not notice the symptoms because the symptoms are mild, or people think they have a cold or the... Read more »
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...DNCB's supporters claimed that antiretroviral drugs (ARVs) were bad for the immune system. Despite dropping death rates from AIDS and many research reports, they argued that ARVs did not lead to longer life or a better quality of life for people... Read more »